Michigan, 2010Hail and Damaging Winds in Michigan, April 5, 2010
April 5, 2010 · NWS IWX · 7 events in 3 counties and zones
A slow moving warm front, which extended from northern Illinois into far southern lower Michigan, provided the focus for numerous showers and thunderstorms. A few of these storms produced damaging winds of greater than 70 mph and hail to one inch in diameter.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $400,000
- Crop damage
- None recorded
- Events
- 7
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A slow moving warm front, which extended from northern Illinois into far southern lower Michigan, provided the focus for numerous showers and thunderstorms. A few of these storms produced damaging winds of greater than 70 mph and hail to one inch in diameter.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before the first event at Apr 5, 6:49 PM EST, 3 hours 41 minutes earlier.
Area forecast discussion, Apr 5, 6:49 PM EST, 3 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
749 PM EDT MON APR 5 2010
.UPDATE...
THE CWA APPEARS TO BE IN NO MAN/S LAND THIS EVENING...WITHIN A
SPLIT BETWEEN ELEVATED CONVECTION AT THE NOSE OF THE H85 JET OVER
NORTHERN IA AND IL WITH ADDITIONAL...STRONG CONVECTION OVER
CENTRAL INDIANA THAT FIRED RIGHT ALONG THE SURFACE WARM FRONT
WHICH SEPARATES DEWPOINTS IN THE LOW 40S OVER MY NORTHERN
ZONES...TO THE LOWER AND MIDDLE 60S OVER SOUTHERN INDIANA. THE
WARM FRONT HAS MADE NEARLY NO PROGRESS NORTHWARD OVER THE PAST 3
HOURS GIVEN THE LLEVEL COOLING IMPARTED BY THE CENTRAL INDIANA
CONVECTION...AS WELL AS IT/S SLOWING OF THE DEVELOPING
SOUTHWESTELRY LOW LEVEL JET.
WITH A WSW STEERING FLOW EXPECTED TO CONTINUE THROUGH THE EVENING
AND A WEAK SURFACE RIDGE OVER THE CWA /BUT NOW BEGINNING TO
DEPART/...DON/T SEE MUCH POTENTIAL FOR SIGNIFICANT SHRA/TSRA
ACTIVITY THROUGH THE EVENING. MY EXTREME SOUTHEAST ZONES MAY GET
BRUSHED THROUGH 03Z WITH THE WARM FRONTAL CONVECTION...AND SO HAVE
MAINTAINED CHC POPS IN THIS AREA...BUT OVER THE REMAINDER OF THE
CWA LOWERED POPS TO ISO COVERAGE THROUGH THE EVENING. NEW LOCAL
WRF RUN HAS A GOOD HANDLE ON THIS EVOLUTION AND SUGGESTS THAT A
FEW MORE SHRAS MAY TRY TO DEVELOP AS THE H92 THETAE GRADIENT LIFTS
NORTH IN RESPONSE TO STRENGTHENING/BACKING LLEVEL FLOW BY LATE
THIS EVENING AS DEVELOPING PLAINS CYCLONE STARTS TO EXERT MORE
INFLUENCE ON THE REGION. WITH THIS POSSIBILITY...AND STILL SOME
UNCERTAINTY WITH WHERE THE SOUTHERN EDGE OF CONVECTION NOW OVER
NORTHERN ILLINOIS WILL END UP...WILL NOT ALTER POPS AFTER MIDNIGHT
WITH THIS UPDATE.
UPDATED GRIDS/PRODUCTS ARE OUT.
&&
.AVIATION /00Z TAFS/...
TAF SITES VFR ATTM WITH CONVECTION NORTHWEST OF SBN AND SOUTHEAST
OF FWA. A WARM FRONT WILL ADVANCE NORTH AND EAST...PASSING THE
TERMINALS OVERNIGHT...WITH THE AREA BREAKING INTO THE WARM SECTOR
OF AN APPROACHING SURFACE LOW PRESSURE SYSTEM FOR TUESDAY.
AT THIS TIME...EXPECT THE WARM FRONT TO COME THROUGH WITHOUT MUCH
CONVECTION...IF ANY. WITH CONTINUED MOISTENING OF THE LLEVELS IN
THE VICINITY OF THE ADVANCING BOUNDARY...EXPECT A SITUATION RIPE
FOR FOG...AND POSSIBLY SOME LOW STRATUS THE FURTHER NORTH AND WEST
YOU GO. WILL MAINTAIN DRY AND VFR CONDITIONS THROUGH THE EVENING
AND VERY EARLY MORNING HOURS BEFORE INCLUDING MVFR TEMPOS AT BOTH
SBN AND FWA TOWARDS DAYBREAK. STRATUS/FOG ARE BOTH A POSSIBILITY
AT SBN WHILE LACK OF ANY IN-SITU CONVECTION SUGGESTS MORE OF A
VSBY CONCERN AT FWA. ANY UNFORESEEN CONVECTIVE DEVELOPMENT COULD
ALTER THIS SCENARIO...SO HAVE CONSERVATIVELY KEPT VSBYS IN THE
MVFR RANGE...WHICH IS ALSO SUPPORTED BY DECENT LLEVEL FLOW PROGGED
DURING THIS TIMEFRAME WHICH SHOULD HELP PROMOTE LLEVEL MIXING.
IFR VSBYS ARE NOT OUT OF THE QUESTION...HOWEVER. SKIES SHOULD SCATTER
OUT WITH SCT 4KFT CU AT SBN AND SKC AT FWA FOR THE DAY ON TUESDAY
UNDER BRISK SOUTHWEST FLOW.
LLWS AGAIN A CONCERN TONIGHT...BUT IT WILL LIKELY NOT GET GOING
GOING UNTIL AROUND 5Z AS WE AWAIT FOR DEVELOPING LEE CYCLONE OVER
THE CENTRAL PLAINS TO SLOWLY SPREAD IT/S INFLUENCE EASTWARD. WILL
ADD 40KFT WINDS AT 2KFT IN THIS PACKAGE.
LIGHT WEST WINDS ARE NOW IN THE PROCESS OF SHIFTING SOUTHEASTERLY
WITH SOUTHEAST WINDS 5-10KTS FOR THE OVERNIGHT. WINDS WILL SHIFT
SOUTHWESTERLY AND INCREASE TO 15G25KTS OR A LITTLE STRONGER BY MID
MORNING ON TUESDAY.
&&
.PREV DISCUSSION... /ISSUED 357 PM EDT MON APR 5 2010/
SHORT TERM...
DIFFICULT NR TERM PD AS IT RELATES TO CONV POTENTIAL OVERNIGHT.
BUBBLE HOLDING THIS AFTN BEHIND WK SFC TROUGH THAT MOVED THROUGH THE
AREA LAST NIGHT. HWVR RENEWED WMFNT DVLPG THROUGH THE PLAINS IN
RESPONSE TO DEEPENING LEE SIDE LOW REFLECTION AHD OF MASSIVE WRN MID
LVL TROUGH WILL MIX NWD INTO THE GREAT LAKES BY TUE. CONVN BROKE OUT
EARLIER THIS MORNING ALG UPSTREAM FLANK OF SFC BNDRY...COLLOCATED
W/SRN PLAINS INSTABILITY WEDGE AND NOSE OF LLJ OVR NE KS/NW MO.
CLUSTER OF STORM OVR NE MO THIS AFTN WILL LIKELY MAINTAIN EWD ALG
HEADY INSTABILITY GRADIENT EXTENDING EWD THROUGH SRN IN BUT RETARD
NWD MIXING WMFNT EARLY ON AND WILL KEEP W/PRIOR DRY FCST THROUGH
00Z. HWVR BEYOND 00Z XPC RAMPING LLJ W/SUNSET WILL DRIVE BNDRY AND
ASSOCD/UNSTABLE THETA-E POOL OVR THE MID MS VALLEY NWD AND FOSTER AT
LEAST A LOW CHC FOR STORMS OVERNIGHT PARTICULARLY OVR NW IN/SW MI IN
PROXIMITY TO STGR LL MASS FLUX INVOF OF NWD RETREATING WMFNT.
ADVTN OF SRN PLAINS EML WILL EFFECTIVELY CAP OFF WARM SECTOR TUE/TUE
NIGHT AS WRN TROUGH DEEPENS W/CORRESPONDING DOWNSTREAM HGT RISES ACRS
THE OH VALLEY. WILL ESSENTIALLY HOLD CLOSE TO PREV POP/WX GRIDS
OVERNIGHT/TUE AM PER LOCAL WRF RUN WHICH STEERS SECONDARY UPSTREAM
CONV CLUSTER TAKING SHAPE OVR SE NW/SRN IA THIS AFTN INTO SRN LWR MI
AFT MIDNIGHT. DEEP MIXING THROUGH THE WARM SECTOR WILL YIELD ANOTHER
UNSEASONABLY WARM/WINDY DAY TUE. SHLD HAVE NO PROB HITTING GOING
NUMBERS AND PERHAPS EVEN A BIT WARMER SOUTH HALF BASED ON DEGREE OF
THERMAL RIDGING SOUTH AND COULD SEE FWA HITTING TYING RECORD HIGH
OF 83.
LONG TERM...
DEEP UPR TROF ALONG WEST COAST THIS AFTN WILL MOVE INTO THE PLAINS
ON WED WITH ASSOCIATED SFC CDFNT MOVG THROUGH THE WRN GRTLKS
DURING THE DAY WITH AT LEAST ONE SFC LOW MOVG NE ALONG IT. SGFNT
DIFFERENCES REMAIN IN TIMING OF FROPA ACROSS THE CWA. LEANED TOWARD
SLOWER NAM DUE TO EXPECTATION THAT RATHER VIGOROUS UPR TROF WILL
TEND TO DEEPEN/DIG AS IT MOVES EASTWARD INTO THE PLAINS/GRTLKS
RESULTING IN SLOWER MOVEMENT AND PSBLY WK SFC WAVES ALONG FRONT.
MODELS DO AGREE ON MOIST/WK INSTABILITY/STRONG SHEAR ENVIRONMENT
AHEAD OF THE CDFNT SO GOING LIKELY POPS WEST WED AFTN AND EAST WED
EVE WITH SVR MENTION STILL SEEMS REASONABLE. SLOWER CDFNT MOVEMENT
FCST BY THE NAM COULD RESULT IN LOCALLY HEAVY RAINFALL OF 1-2" OVER
ERN PORTION OF CWA, BUT GIVEN MODEL'S DIFFERENCES IN THIS REGARD,
HELD OFF ADDING HEAVY RAIN TO FCST AT THIS TIME.
NAM CONTS TO BE BULLISH ON PRECIP CHANCES FOR THU AS UPR TROF SWINGS
THROUGH THE AREA IN WAKE OF SFC CDFNT WITH CYCLONIC LOW LEVEL FLOW
CONTG. SREF/GEFS/GFS/ECMWF ALL SUGGEST POST FRONTAL AIRMASS WILL DRY
OUT SUFFICIENTLY TO LIMIT SHOWER ACTIVITY AS UPR TROF PASSES. FOR
CONSISTENCY SAKE AND WITH NAM STILL SUPPORTING SHOWER MENTION, LEFT
A LOW POP IN FCST FOR THU. BETTER AGREEMENT AMONG MODELS ON STRENGTH
OF CAA WITH H85 TEMPS FCST TO FALL TO AROUND -3C BY THU. THIS COULD
KEEP SFC TEMPS IN THE 40S OVER MUCH OF THE AREA THU... FOR NOW
TRENDED HIGHS DOWN ABOUT 4F INTO THE L-M50S.
UPR RIDGE WILL BUILD INTO THE AREA OVER THE WEEKEND AS NEXT UPR TROF
MOVES INTO WRN NORTH AMERICA. MEDIUM RANGE MODELS IN DECENT
AGREEMENT THAT THIS SYSTEM WILL SHEAR OUT AS IT MOVES ACROSS CANADA
RESULTING IN A WK E-W ORIENTED CDFNT SINKING SLOWLY SOUTH ACROSS
THE GRTLKS SUN-MON WHILE STRONGER UPSTREAM SYSTEM DIGS INTO WRN
UNITED STATES. THUS CONTD WITH DRY FCST OVER THE WEEKEND AND INTO
EARLY NEXT WEEK WITH TEMPS WARMING TO MUCH ABOVE NORMAL AGAIN BY
MONDAY.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&
SHORT TERM...T
LONG TERM...JT
AVIATION...ARNOTT
Hazardous weather outlook, Apr 5, 8:32 PM EST, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
932 PM EDT MON APR 5 2010
INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-070145-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
932 PM EDT MON APR 5 2010 /832 PM CDT MON APR 5 2010/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.
.DAY ONE...TONIGHT
THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT...GENERALLY NORTH AND
WEST OF A KNOX TO HILLSDALE LINE. A FEW STORMS MAY PRODUCE PEA
SIZED HAIL AND WIND GUSTS TO 40 MPH.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY... GENERALLY NORTH OF
A WINAMAC TO DEFIANCE LINE.
THUNDERSTORMS ARE LIKELY ON WEDNESDAY. THERE IS A SLIGHT RISK
FOR SEVERE STORMS WITH ISOLATED DAMAGING WIND GUSTS...ESPECIALLY
WEDNESDAY AFTERNOON INTO WEDNESDAY EVENING. THE POSSIBILITY OF A
BRIEF TORNADO AND HAIL TO ONE INCH IN DIAMETER CANNOT BE RULED
OUT AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE WEDNESDAY.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
LMZ043-046-070145-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
932 PM EDT MON APR 5 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.
.DAY ONE...TONIGHT
THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT. A FEW STORMS MAY
PRODUCE PEA SIZED HAIL AND WIND GUSTS TO 40 KNOTS.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
A SMALL CRAFT ADVISORY MAY BE NEEDED TUESDAY AFTERNOON AND EVENING
FOR WINDS UP TO 25 KNOTS.
THERE IS A CHANCE FOR THUNDERSTORMS TUESDAY...AND STORMS ARE
LIKELY ON WEDNESDAY. THERE IS A SLIGHT RISK OF SEVERE STORMS
WEDNESDAY AFTERNOON WITH HAIL TO ONE INCH IN DIAMETER. WIND GUSTS
TO 40 KNOTS ARE ALSO POSSIBLE.
A SMALL CRAFT ADVISORY MAY BE NEEDED WEDNESDAY NIGHT AND THURSDAY.
&&
STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX
ARNOTT
In the hours before
Special weather statement, Apr 5, 9:53 PM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1053 PM EDT MON APR 5 2010
MIZ077-060345-
BERRIEN MI-
1053 PM EDT MON APR 5 2010
AT 1050 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LAKE MICHIGAN BEACH
TO ST. JOSEPH TO 7 MILES WEST OF STEVENSVILLE...MOVING NORTHEAST AT
30 MPH.
PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
BENTON HARBOR...
FAIR PLAIN AND BENTON HEIGHTS...
STEVENSVILLE...
COLOMA...
PAW PAW LAKE...
WATERVLIET...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4225 8622 4208 8622 4207 8623 4201 8653
4200 8657 4207 8654 4208 8652 4213 8650
4218 8644 4225 8638 4225 8623
TIME...MOT...LOC 0253Z 245DEG 28KT 4223 8635 4212 8646
4203 8663
ARNOTTThunderstorm Wind, Cass
- When
- April 5, 10:30 PM EST to 10:40 PM EST
- Where
- Cass County, 0.92 mi NNW of Dowagiac Cass Arpt to 0.58 mi NNW of Marcellus
- Measured
- 63 kt (72 mph) measured gust
- Property damage
- $400,000
- Reported by
- Emergency Manager
- Coordinates
- 41.993, -86.124
An area of scattered damage originated at the Dowagiac airport, with a hangar suffering moderate damage. The wind damage continued to expand with the roof being shifted off a business in the 54000 block of M-51. The remainder of the damage was confined to numerous three to four foot diameter trees being uprooted or snapped, as well as some large branches down. A few of these did fall on a few structure but damage was very limited. Damage for the area is estimated at $400,000.
Hail, St. Joseph
- When
- April 5, 10:50 PM EST to 10:51 PM EST
- Where
- St. Joseph County, 0.51 mi W of Flowerfield
- Measured
- 0.88 in hail
- Reported by
- Trained Spotter
- Coordinates
- 42.070, -85.660
Thunderstorm Wind, St. Joseph
- When
- April 5, 11:00 PM EST to 11:01 PM EST
- Where
- St. Joseph County, 0.69 mi N of Three Rivers
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Trained Spotter
- Coordinates
- 41.940, -85.630
Trained spotters reported several trees down in the Three Rivers area. One of these fell onto a house. No damage estimate was available.
Hail, St. Joseph
- When
- April 5, 11:02 PM EST to 11:03 PM EST
- Where
- St. Joseph County, 0.69 mi N of Three Rivers
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.940, -85.630
Thunderstorm Wind, Branch
- When
- April 5, 11:15 PM EST to 11:16 PM EST
- Where
- Branch County, 0.51 mi W of Union City
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 42.070, -85.140
Law enforcement officials reported several trees down in the Union City area.
Hail, Branch
- When
- April 5, 11:19 PM EST to 11:20 PM EST
- Where
- Branch County, 0.51 mi W of Union City
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 42.070, -85.140
Thunderstorm Wind, Branch
- When
- April 5, 11:39 PM EST to 11:40 PM EST
- Where
- Branch County, 3.08 mi W of Union City
- Measured
- 55 kt (63 mph) estimated gust
- Reported by
- Emergency Manager
- Coordinates
- 42.070, -85.190
Emergency management officials reported the top of a pine tree was broken off and blown onto a road three miles west of Union City.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail in Michigan, April 5, 2010$175 million · 1.75 in hail · 2 events
- Hail and Damaging Winds in Illinois, April 5 to 6, 20101 injured · $1.4 million · 2.75 in hail · 65 events
- Hail and Damaging Winds in Illinois, April 5, 2010$1.8 million · 1.25 in hail · 15 events
- Hail and Damaging Winds in Iowa, April 5, 20101 injured · $405,000 · 1.25 in hail · 34 events
- Hail and Damaging Wind in Iowa, April 5 to 6, 2010$198,000 · 1.75 in hail · 39 events
- Hail and Lightning Strike in West Virginia, April 5, 20101 injured · $250,000 · 1.75 in hail · 12 events
- Dust Storm and High Wind in Arizona, April 5, 20105 injured · $60,000 · 61 kt wind · 7 events
- Hail and Damaging Winds in Nebraska, April 5 to 6, 2010$120,000 · 1 in hail · 8 events
- Hail and Damaging Winds in Ohio, April 5, 2010$15,000 · 2 in hail · 33 events
- Hail and Damaging Winds in Virginia, April 5 to 6, 2010$15,000 · 2 in hail · 28 events
- Hail and Damaging Wind in Indiana, April 5, 2010$2,000 · 3.25 in hail · 36 events
- Wildfire in Texas, April 5, 2010$50,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 221753, 221745, 221748, 221746, 221749, 221747, 221750.